# SDR AALA202107224767

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,386 hours, 25,025 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN WHILE ATTEMPTING TO BRAKE AIRCRAFT REQUIRED MORE PEDAL TRAVEL THAN NORMAL AND HAD A SPONGY FEEL. FOUND RESERVOIR PISTON ON 2624 GM FULLY DEPRESSED BELOW THE RED BAND . ACCOMPLISHED FILLING AND BLEEDING OF THE LOW PRESSURE CONTROL SYSTEM OF THE ALTERNATE BREAKING. OPS CHECKS NORMAL  REF AMM 32-43-00-612-001-A .
